# SDR C2XA02IA076

- Difficulty date: March 20, 2002
- Submitted: March 23, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W741803120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR- DURING PERFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHTS BETWEEN ROWS 9 AND 12 FAILED TO ILLUMINATE. EWR-  MAINTENANCE REPAIRED WIRE ON FLOOR PROXIMITY STRIP LIGHTS, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
